# SDR REXA2021041500099

- Difficulty date: February 26, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670312591
- Condition: Corroded
- Location: Bs 349-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT RBL 9 HAS MULTIPLE SPOTS OF CORROSION FROM FS 349.00 TO FS 409.00.  INSTALLED SEAT RAIL AT RBL 9 FROM FS 349.00 TO FS 485.0 IAW CRJ 900 AMM 53-00-49-400-801(A12) PN: SH670-32159-1.
